Advanced Search
Article Contents
Article Contents

Carleman estimates for some anisotropic elasticity systems and applications

Abstract Related Papers Cited by
  • We show that under some conditions one can obtain Carleman type estimates for the transversely isotropic elasticity system with residual stress. We consider both time dependent and static cases. The main idea is to reduce this system to a principally upper triangular one and the main technical tool is Carleman estimates with two large parameters for general second order partial differential operators.
    Mathematics Subject Classification: Primary: 35R25; Secondary: 35B60; 74B60.


    \begin{equation} \\ \end{equation}
  • [1]

    P. Albano and D. TataruCarleman estimates and boundary observability for a coupled parabolic-hyperbolic system, Electr. J. Diff. Equat., 2000, 15 pp.


    H. Ding, W. Chen and L. Zhang, "Elasticity of Transversely Isotropic Materials," Solid Mechanics and its Applications, 126, Springer, Dordrecht, 2006.


    M. Eller and V. Isakov, Carleman estimates with two large parameters and applications, in "Differential Geometric Methods in the Control of Partial Differential Equations" (Boulder, CO, 1999), Contemp. Math., 268, AMS, Providence, RI, (2000), 117-136.


    M. Eller, V. Isakov, G. Nakamura and D. Tataru, Uniqueness and stability in the Cauchy problem for Maxwell and elasticity system, in "Nonlinear Partial Differential Equations. Collège de France Seminar, Vol. XIV" (Paris, 1997/1998), Stud. Math. Appl., 31, North-Holland, Amsterdam, (2002), 329-349.


    L. Hörmander, "Linear Partial Differential Operators," Springer-Verlag, Berlin-New York, 1976.


    O. Imanuvilov, V. Isakov and M. Yamamoto, An inverse problem for the dynamical Lamé system with two sets of boundary data, Comm. Pure Appl. Math., 56 (2003), 1366-1382.doi: 10.1002/cpa.10097.


    V. Isakov, A nonhyperbolic Cauchy problem for $\square_b\square_c$ and its applications to elasticity theory, Comm. Pure and Applied Math., 39 (1986), 747-767.doi: 10.1002/cpa.3160390603.


    V. Isakov, Carleman type estimates in an anisotropic case and applications, J. Differential Equations, 105 (1993), 217-238.


    V. Isakov, On the uniqueness of the continuation for a thermoelasticity system, SIAM J. Math. Anal., 33 (2001), 509-522.doi: 10.1137/S0036141000366509.


    V. Isakov, "Inverse Problems for Partial Differential Equation," Second edition, Applied Mathematical Sciences, 127, Springer, New York, 2006.


    V. Isakov and N. Kim, Carleman estimates with second large parameter for second order operators, in "Sobolev Spaces in Mathematics. III," International Math. Ser. (N. Y.), 10, Springer, New York, (2009), 135-159.


    V. Isakov and N. Kim, Weak Carleman estimates with two large parameters for second order operators and applications to elasticity with residual stress, Discr. Cont. Dyn. Syst., 27 (2010), 799-825.doi: 10.3934/dcds.2010.27.799.


    V. Isakov, G. Nakamura and J.-N. Wang, Uniqueness and stability in the Cauchy problem for the elasticity system with residual stress, in "Inverse Problems: Theory and Appplication" (Cortona/Pisa, 2002), Contemp. Math., 333, AMS, Providence, RI, (2003), 99-113.


    V. Isakov, J.-N. Wang and M. Yamamoto, Uniqueness and stability of determining the residual stress by one measurement, Comm. Part. Diff. Equat., 23 (2007), 833-848.


    A. Khaidarov, Carleman estimates and inverse problems for second order hyperbolic equations, Math. USSR Sbornik, 58 (1987), 267-277.doi: 10.1070/SM1987v058n01ABEH003103.


    I. Lasiecka, R. Triggiani and P.-F. Yao, Inverse/observability estimates for second order hyperbolic equations with variable coefficients, J. Math. Anal. Appl., 235 (1999), 13-57.doi: 10.1006/jmaa.1999.6348.


    C.-L. Lin, G. Nakamura and M. Sini, Unique continuation for the elastic transversely isotropic dynamical systems and its application, J. Diff. Equat., 245 (2008), 3008-3024.doi: 10.1016/j.jde.2008.07.021.


    C.-S. Man, Hartig's law and linear elasticity with initial stress, Inverse Problems, 14 (1998), 313-319.doi: 10.1088/0266-5611/14/2/007.


    A. Mazzucato and L. Rachele, On transversely isotropic elastic media with ellipsoidal slowness surfaces, Mathematics and Mechanics of Solids, 13 (2008), 611-638.doi: 10.1177/1081286507078498.


    R. Payton, "Elastic Wave Propagation in Transversely Isotropic Media," Kluwer, Boston, 1983.doi: 10.1007/978-94-009-6866-0.


    V. Romanov, Carleman estimates for second-order hyperbolic equations, Sib. Math. J., 47 (2006), 135-151.doi: 10.1007/s11202-006-0014-9.

  • 加载中

Article Metrics

HTML views() PDF downloads(214) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint